“Kourosh Nourouzi”
Tel: (+98)(21)22290928
Fax: (+98)(21)22290648
Email:

IPM Positions |
||
Non Resident Researcher (non-resident), School of Mathematics
(2011 - 2012 ) |
||
Past IPM Positions |
||
Resident Researcher, School of Mathematics
(2009 - 2011) Associate Researcher (non-resident), School of Mathematics (2006 - 2009) |
||
Non IPM Affiliations |
||
Associate Professor of K.N. Tousi University of Technology | ||
Related Papers |
1. | K. Nourouzi (Joint with M. Aghajani) On the regular cosine family of linear correspondences Aequat. Math. (2012), DOI: 10.1007/s00010-011-0112-z [abstract] |
2. | K. Nourouzi (Joint with K. Fallahi) Modular locally constant mappings in vector ultrametric spaces Abstr. Appl. Anal. (2011), doi: 1155/2011/574756 [abstract] |
3. | K. Nourouzi (Joint with Z. Izadi) Fixed points of correspondences defined on cone metric spaces Comput. Math. Appl. 60 (2010), 653-659 [abstract] |
4. | K. Nourouzi (Joint with F. Lael) Compact operators defined on 2-normed and 2-probabilistic normed spaces Math. Probl. Engn. 2009 (2009), 17 pages [abstract] |
5. | K. Nourouzi (Joint with S. Shabanian) Operators defined on n-modular spaces Mediterr. J. Math. 6 (2009), 431-446 [abstract] |
6. | K. Nourouzi (Joint with K. Fallahi) Probabilistic modular spaces and linear operators Acta Appl. Math. 105 (2009), 123-140 [abstract] |
7. | K. Nourouzi Baire theorem in probabilistic modular spaces ( In: Proceedings of WCE 2008) [abstract] |
8. | K. Nourouzi Compact linear operators between probabilistic nomed spaces Oper. Theory Adv. Appl. 181 (2008), 347-353 [abstract] |
9. | K. Nourouzi (Joint with F. Lael) Some results on the IF-normed spaces Chaos, Solitons and Fractals 37 (2008), 931-939 [abstract] |
[Back]
|